Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata, Volume 56


Journal: Bull. Amer. Math. Soc. 56 (1950), 528
DOI: https://doi.org/10.1090/S0002-9904-1950-09438-5
Original Article: Bull. Amer. Math. Soc. 56 (1950), 375-376.
Original Article: Bull. Amer. Math. Soc. 56 (1950), 376-378.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1950-09438-5